# SDR SIMA20201026003

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO DOOR LOWER LT PROFILE.  C/A: R & R CARGO DOOR LOWER LT PROFILE, IAW EMB 145 SRM 51-20-03 AND SRM 51-40-02.
